MathSciNet Relay Station
MathSciNet bibliographic data
MR1831927 (2002m:30057) 30F40 (20H10 57M60 57S30)
Gehring, F. W.; Gilman, J. P.; Martin, G. J. Kleinian groups with real parameters. Commun. Contemp. Math. 3 (2001), no. 2, 163–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement